# SDR 2006UALA01536

- Difficulty date: August 3, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 39,998 hours, 7,552 cycles
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

EQUIPMENT COOLING EICAS STATUS MESSAGE DISPLAYED WITH ASSOCIATED WARNING HORN.  REPLACED VSCF FAN.  NO HELP.  REPLACED VSCF DUCT PRESS SENSOR M21585. SYSTEM CHKS NORMAL
